HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Discrete Time Quantum Walks Continuous Limit in 1 + 1 and 1 + 2 Dimension

Document type :
Journal articles
Complete list of metadata

https://hal-amu.archives-ouvertes.fr/hal-03594756
Contributor : Giuseppe Di Molfetta Connect in order to contact the contributor
Submitted on : Wednesday, March 2, 2022 - 7:40:26 PM
Last modification on : Thursday, March 3, 2022 - 3:38:08 AM

Identifiers

Collections

Citation

Di Molfetta Giuseppe, Fabrice Debbasch, Giuseppe Di Molfetta. Discrete Time Quantum Walks Continuous Limit in 1 + 1 and 1 + 2 Dimension. Journal of computational and theoretical nanoscience, American Scientific Publishers, 2013, 10 (7), pp.1621-1625. ⟨10.1166/jctn.2013.3100⟩. ⟨hal-03594756⟩

Share

Metrics

Record views

7